# SDR UIEA2024092300929

- Difficulty date: September 23, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N471MC
- Make and model: Boeing 747412
- Aircraft serial: 26557
- Aircraft time: 92,959 hours, 15,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BP573
- Part serial: TLS31686
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT POWER SUPPLY FUNCTION CHECK FAIL (M5057, M5170, M5056).( 1. IAW AMM 33-51-04-002-009-001 & 33-51-04-402-012-001 REV=110 REPLACED EMERGENCY LIGHT BATTERY AT M5057 7 M5120. 2. IAW AMM 33-51-04-902-001-001 REV. 110 REPLACED EMERGENCY LIGHT BATTERY AT M5056. 3. IAW AMM 33-51-004-402-012-001 & 33-51-04-902-001-001 REV. 110 PERFORMED EMERGENCY LIGHT POWER SUPPLY AND BATTERY INSTALLATION TEST. THE RESULT WAS SATISFACTORY. )
